# SDR CALA2025081307690

- Difficulty date: August 11, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 75,593 hours, 32,600 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Limiter
- Part number: DV84567015
- Part serial: 1481
- Condition: Failed
- Location: Zone 300 Rudder
- Part time: 714,416 hours, 706,889 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPERATIONAL TEST OF THE RUDDER-TRAVEL LIMITING FUNCTION IAW AMM 22-61-00-710-001-A. PERFORMED OPS CHECK OF RUDDER TRAVEL LIMITING FUNCTION IAW AMM 22-61-00-710-001-A, OPS CHECK FAILED. CONTINUED TROUBLESHOOTING REF TSM  LOSS OF THE RUDDER TRAVEL LIMITATION-FUNCTION ON FAC1 REF 22-61-00-810-803-A REF LP 5866554 FOR REMOVAL & REPLACEMENT OF ELECT MODULE OF RUDDER TRAVEL LIMITATION UNIT,  INSTALLED RUDDER TRAVEL-LIMITATION UNIT IAW AMM 27-23-51 UP & INCLUDING 4(D)(3). CONTINUE INSTALLATION FROM STEP 4(E). CONTINUED ON INSTALLATION OF RUDDER TRAVEL-LIMITATION UNIT IAW 27-23-51 UP TO AND INCLUDING STEP 4 (F) 4, NEXT STEP SHOULD BE 4 (G) FLAGGED FOR CAT 3 SWAPPED FAC1 FOR FAC2 & SWAPPED BACK NO HELP.   PROCEEDED WITH FIM 22-61-00-810-804-A SO FAR THE LIMIT RUDDER UNIT TRAVEL, ELECT MODULE OF RUDDER TRAVEL LIMITATION-UNIT,  RELAY & FAC 2 HAVE BEEN DONE. FAULT FOR AUTO FLT RUDDER TRV LIM 2 STILL REMAINS,  WIRING AND PRESSURE SWITCH REMAIN.  SWITCH REFORMED IDLE RUN OF BOTH ENGINES FOR 5 MINS PRECAUTION, FAULT DID NOT RETURN.
